# SDR DALA2019020540749

- Difficulty date: February 2, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 86,106 hours, 10,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1452-1520
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7001, L/P 0928363) MTC TASK - CORROSION FOUND ON SEAT TRACK LBL 72 BETWEEN STA 1452 TO STA 1520 WHILE DOING CLOSET 3F-1L INSTALLATION MARKOUT. SEAT TRACK REPAIR CARRIED OUT AS PER B777-200 SRM 53-00-52 , FIG 202 REPAIR 3 WORK ACCOMPLISHED WITH ER/A 574714-14 REV ORIGINAL FOR DISPOSITION.
